BibTeX record journals/amai/WojciechowskiES17a

download as .bib file

@article{DBLP:journals/amai/WojciechowskiES17a,
  author    = {Piotr J. Wojciechowski and
               Pavlos Eirinakis and
               K. Subramani},
  title     = {Erratum to: Analyzing restricted fragments of the theory of linear
               arithmetic},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {79},
  number    = {4},
  pages     = {371--392},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10472-017-9537-y},
  doi       = {10.1007/s10472-017-9537-y},
  timestamp = {Tue, 26 Jun 2018 14:09:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/WojciechowskiES17a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics